MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE
Catalog Number 628526S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: the patient's bone quality was fragile.And the plate was dislodged from the bone along with the screws.Revision surgery is planed on (b)(6) 2024.
 
Additional Manufacturer Narrative
Based on the available information, the device will not be returned.Therefore, an evaluation of the device cannot be performed.A review of the device history is not possible, because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text: device owned by the patient.
 
Additional Manufacturer Narrative
Please note corrections to section h6 (method code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "the patient's bone quality was fragile and the plate was dislodged from the bone along with the screws.Revision surgery is planed on (b)(6) 2024.".

Brand Name
HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18738940
Report Number0008031020-2024-00108
Device Sequence Number12570016
Product Code HRS
UDI-Device Identifier07613327085549
UDI-Public07613327085549
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number628526S
Device Lot NumberAA2089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown